Announcement

Collapse
No announcement yet.

Help! Suboxone is making me

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Help! Suboxone is making me

    Very ill and nauseaus. I just started it two days ago and have been lowering my dose each time. I took a 4 mg. half tonight and it still makes me feel really sick to my stomach. I don't think I can go on like this. But the positive thing is I have absolutely no craving for Vicodins or oxycodones. Of course I have no desire for anything in my stomach at this point.
    Is this common? Should I keep lowering my dose? I haven't had a chance to talk to the doctor since he gave them to me fri.(6/13) and his office is closed over the weekend. I go back monday. I just don't think I can go on feeling this bad from something that's supposed to be helping. Any input on this would be greatly appreciated.

  • #2
    Sleepyhead ... if they were making me physically ill then I would reduce my dose. I would even skip a dose if I continued to be sick I think especially considering that I was seeing the dr tomorrow anyway. Good luck.

    Comment


    • #3
      Originally posted by Robert_325 View Post
      Sleepyhead ... if they were making me physically ill then I would reduce my dose. I would even skip a dose if I continued to be sick I think especially considering that I was seeing the dr tomorrow anyway. Good luck.
      Thanks Robert. I just woke up about an hr ago feeling pretty bad. So I took about 2 mg. So far I feel better but still a little nauseaus. I've never felt this way during WD. I've had a lot of stomache cramping and diaherra but never felt this out of it. I'm at a loss for what to do. I've thrown up at least 4/5 times since I've started taking the suboxone. I've never thrown up the other times my supply of hydrocodones ran out for a few days. I'm really thinking about stopping the suboxone alltogether and toughing it out. I feel ********************py either way. I may just be one of the few people who the drug doesn't mesh well with. I've never had adverse reactions to anything else I've taken that I can recall. I wonder if it would be all right to take some pepto or even dramamine or something. It sort of feels like motion sickness to me.

      Comment


      • #4
        Originally posted by Sleepyhead40 View Post
        Thanks Robert. I just woke up about an hr ago feeling pretty bad. So I took about 2 mg. So far I feel better but still a little nauseaus. I've never felt this way during WD. I've had a lot of stomache cramping and diaherra but never felt this out of it. I'm at a loss for what to do. I've thrown up at least 4/5 times since I've started taking the suboxone. I've never thrown up the other times my supply of hydrocodones ran out for a few days. I'm really thinking about stopping the suboxone alltogether and toughing it out. I feel ********************py either way. I may just be one of the few people who the drug doesn't mesh well with. I've never had adverse reactions to anything else I've taken that I can recall. I wonder if it would be all right to take some pepto or even dramamine or something. It sort of feels like motion sickness to me.

        If you stop the suboxone the worst that will happen is that you would go into opiate W/Ds. Doesn't sound like that would be much worse than what you are feeling anyway. You can definitely take pepto or something to help your stomach. That won't hurt you. Drink lots of water too as you are probably dehydrated from throwing up. Some people react unfavorably to the naloxone that's in suboxone and do better with subutex. You might ask the dr tomorrow. They are both buprenorphine, the suboxone just has naloxone added to it to stop people from injecting it. Good luck.

        Comment


        • #5
          Originally posted by Robert_325 View Post
          If you stop the suboxone the worst that will happen is that you would go into opiate W/Ds. Doesn't sound like that would be much worse than what you are feeling anyway. You can definitely take pepto or something to help your stomach. That won't hurt you. Drink lots of water too as you are probably dehydrated from throwing up. Some people react unfavorably to the naloxone that's in suboxone and do better with subutex. You might ask the dr tomorrow. They are both buprenorphine, the suboxone just has naloxone added to it to stop people from injecting it. Good luck.
          Yeah, I was wondering if it might be the naloxone. Whatever the case is, I don't see myself staying on it too long.
          Also, if you were wondering the level of my addiction. I would say I'm somewhere in the middle from what I've been reading around here. I was generally taking from 50-90 mg. of hydrocodone/oxycodone every day for about a year, depending on my supply. Anyways thanks for your time. It's just nice to have other people to talk to about these things.

          Comment


          • #6
            hi

            Originally posted by Sleepyhead40 View Post
            Very ill and nauseaus. I just started it two days ago and have been lowering my dose each time. I took a 4 mg. half tonight and it still makes me feel really sick to my stomach. I don't think I can go on like this. But the positive thing is I have absolutely no craving for Vicodins or oxycodones. Of course I have no desire for anything in my stomach at this point.
            Is this common? Should I keep lowering my dose? I haven't had a chance to talk to the doctor since he gave them to me fri.(6/13) and his office is closed over the weekend. I go back monday. I just don't think I can go on feeling this bad from something that's supposed to be helping. Any input on this would be greatly appreciated.
            stick with it an it will get better if you lower your dose you will get
            cravings trust me i lowerd my dose am now back were i started
            using pain meds an any thiink i can get my hands on.

            Comment


            • #7
              Originally posted by laugar View Post
              stick with it an it will get better if you lower your dose you will get
              cravings trust me i lowerd my dose am now back were i started
              using pain meds an any thiink i can get my hands on.
              I have stuck with it. I've cut back to 3-4 MG a day, and the sick, spaced out feelings that it was giving me have decreased quite a bit. I've still had some cravings here and there, but at least now I feel like I can function. Today makes 5 full days that I've been off the opiates. One min. everything is just rosy, and the next min. it's like the world is coming to an end.
              I'm not gonna lie. Sometimes I miss them, but then I remember the reasons for quitting them in the first place. That helps keep me in check.
              Thanks for the reply and I hope you get back on track as well.

              Comment


              • #8
                Originally posted by Sleepyhead40 View Post
                I have stuck with it. I've cut back to 3-4 MG a day, and the sick, spaced out feelings that it was giving me have decreased quite a bit. I've still had some cravings here and there, but at least now I feel like I can function. Today makes 5 full days that I've been off the opiates. One min. everything is just rosy, and the next min. it's like the world is coming to an end.
                I'm not gonna lie. Sometimes I miss them, but then I remember the reasons for quitting them in the first place. That helps keep me in check.
                Thanks for the reply and I hope you get back on track as well.

                Glad it is smoothing out some. No reason to take a medication if it's going to make you sicker. You will do fine on the smaller dose of suboxone, or try subutex. Missing the opiates is mental and you will have to deal with that. They say to play the tape all the way through before you use. Don't know who "they" are ... but they probably didn't take opiates.

                Comment


                • #9
                  Hey. I just started taking Suboxone about 10 hours ago and every time I've drank or ate anything I've throwed up. I'm just curious to know what you done that helped you..? I def can't keep taking it if I'm going to be this sick. Before I got sick I was thinking the stuff was amazing because up until about 3 days ago, I took up to 80mg a day of Hydrocodone and the Sub to all craving and withdrawal away.

                  Comment


                  • #10
                    what dose of sub are you on.?

                    Comment


                    • #11
                      Cheeky ..... obviously sounds like precipitated w/d and too high a dose! You know what to do. God bless.

                      Comment


                      • #12
                        When I first started my suboxone I was prescribed 8mg every 12 hours. I couldn't move without throwing up. I cut it in half and the nausea went away. It sounds to me like your dose is just too high. Good luck

                        Comment

                        Working...
                        X